Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ocenforcer29

Member
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ocenforcer29

  • Rank
    New Member
  1. And my Derm said she can't up my dose in the middle of a month, and but could increase it next month. I still have 3 weeks left on this month so that's pretty much useless....
  2. My acne is horrible. It has gotten so bad over the past couple of days. When I talked to my derm after the first month, she said I was clearing well. She even asked me if my side effects were bad enough to lower my dose each day. I said no, of course. So she left me on 40mg once a day. It seems like everyone is on two pills a day for a total of 60 or 80mgs, so I don't know why she left me on 40mgs. I'm going to go back and ask her what we can do, and see if she ca up my dose. My
  3. I'm on day 36 and my face is a mess. It was starting to clear up and I didn't have any new pimples form up until a couple of days ago when my nose and forehead broken out like crazy. Big, red, painful. My Derm said I was clearing well and I was really liking the results but this was a huge slap to the face. I look terrible and it came at a really bad time since I recently starting dating this girl. I read its not uncommon to break out really bad until the end of month 3. I hope that's not th
  4. Just picked up my second month of accutane. My derm said I've cleared a lot. I didn't have super bad acne to begin with, and so I think that's the reason why she left me at 40mg's once a day. I read that a lot of people start on 40mgs, then go to 80mgs and sometimes to 120mgs a day. Anyways, I'm not clear but I don't break out nearly as much. My acne still isn't anywhere as clear as I'd like it to be, but I took a picture today and compared it side by side to a picture I took right before I
  5. How is your accutane experience going? I'm just over 1/2 through the first month of four months on 40mg once a day. I had dry and slightly bloody noses the first week, but they went away. My lips have gotten pretty dry and I have to apply Aquaphor about 4-5 times a day. I did get a crack in the corner of my mouth/lips but that has since healed. I also was only applying moisturizer to my face and not my arms/legs and I started to get a rash on my arms. I looked it up, and it's a side effec
  6. I've been battling acne for a while, and over the past year I've been working with my dermatologist trying different combinations and brands of topicals and antibiotics, but none of them had any effect. My derm decided to put me on accutane about 3 months ago and I was undergoing a physical training program so I held off until I finished which was a couple weeks ago. So I went back to my derm and she prescribed me the accutane. I went to the pharmacy to get it, and the pharmacies around he
  7. Going on Week 7 soon, and my acne is WAY worse than I started. People are telling me I need to get it taken care of. I'd rather not use anything and have mild acne than be waiting for meds to work and be stuck with moderate to severe acne. I'm quitting Doxy/Differin and scheduling an appointment with my Derm tomorrow. Gonna request Accutane, and if not, then no meds for me and I guess I'll live my life with acne.
  8. I'm right there with ya. I'm on differin (oral antibiotic) and the same differin, and I'm at 4 weeks on it right now and just had a big outbreak, I mean bigger than I've probably ever had in my life. It took about a week, and then it went away. I mean I'm still breaking out a little, like I normally do, but the bad breakout was only a week. Yours should probably be about the same. Just hang in there.
  9. According to Differin's instructions on application, it says to used a pea sized amount to cover your entire face. I was used to applying BP using the regimen on here, where you start using a fingertips worth, working up to a full fingers length of gel. I sometimes find it hard to cover my entire face with only a pea sized amount, maybe I'm applying it too hard to my face? Is there any pro's or con's to using more than a pea sized amount? I've been using a slightly larger amount than p
  10. Hang in there! If it's worse than before it's a sign that the Differin is probably working. Read the sticky post about it on top of the Differin forum called "The initial breakout". I've been on you combo (Differin/Doxy). It took 2/2.5 months to really start noticing a difference and after 2.5 months I didn't get -any- acne anymore, up until the moment I stopped the doxy after 5 months. So give it a little more time! I know it's hard, but you can only assess progress over a long period of
  11. So I'm going on my 4th week of Doxy and Differin this week, and over the last month my acne has been worse than before taking the medication - I've broken out more often and more severely than I did before. From what I've read, I should have been starting to notice differences now, but my face is extremely red and full of acne. My derm didn't want to see me for 3 months...I plan on giving it some more time, but no more than 2 months if my skin is still like this...should I go back into my derm
  12. It's moderate. Thanks for the replies - I have hte doxy already so I'll let it run its course, and hopefully it'll work.
  13. Hey All, I finally went in to see a Derm, and she prescribed me 100mg Doxycycline twice a day with 3% Differin at night and a Glycolic Acid wash for the next three months. I'm coming up on one week using these, so I haven't really noticed any differences yet. It seems like those that don't respond to oral antibiotics then get put on Accutane. Should I have just skipped Doxy and gone to Accutane up front to make sure my acne goes away? I'm just worried that if the Doxy doesn't work, I just
  14. I just got on differin and 100mg doxy as well. Been on it for about 6 days, I broke out after about 2 days and that's starting to fade, but it looks like some of my blemishes are starting to fade slowly.
  15. ocenforcer29

    - None - Made acne slightly worse - Made my face itch after applying My doctor prescribed this to me before going to pill form antibiotics. Unfortunately, this didn't make my acne go away. I tried it alone, and tried it while using Benzoyl Peroxide, which is supposed to make it more effective. I'd say it increased my mild acne to moderate acne.
×